Generalized Second-Order Parametric Optimality Conditions in Semiinfinite Discrete Minmax Fractional Programming and Second-Order Univexity
AbstractThis paper deals with mainly establishing numerous sets of generalized second order paramertic sufficient optimality conditions for a semiinfinite discrete minmax fractional programming problem, while the results on semiinfinite discrete minmax fractional programming problem achieved based on some partitioning schemes under various types of generalized second order univexity assumptions.
W. Dinkelbach, On nonlinear fractional programming, Management Sci. 13 (1967), 492 - 498.
M. A. Hanson, Second order invexity and duality in mathematical programming, Opsearch 30 (1993), 313 - 320.
B. Mond and T. Weir, Generalized concavity and duality, Generalized Concavity in Optimization and Economics (S. Schaible and W. T. Ziemba, eds.), Academic Press, New York, 1981, pp. 263 - 279.
R. U. Verma and G. J. Zalmai, Second-order parametric optimality conditions in semiinfinite discrete minmax fractional programming based on generalized (ϕ,η,ρ,θ, m)-sonvexities, Transactions on Mathematical Programming and Applications 4 (1) (2016), 62 - 84.
R. U. Verma and G. J. Zalmai, Generalized higher order (ϕ,η,ζ,ρ,θ,m)-invexities and parametric optimality conditions for discrete minmax fractional programming, Transactions on Mathematical Programming and Applications 4 (1) (2016), 85 - 101.
G. J. Zalmai, Optimality conditions and duality for constrained measurable subset selection problems with minmax objective functions, Optimization 20 (1989), 377 - 395.
G. J. Zalmai, Generalized second-order (F,β,ϕ,ρ,θ)-univex functions and parametric duality models in semiinfinite discrete minmax fractional programming, Adv. Nonlin. Var. Ineq. 15 (2012), 63 - 91.
G. J. Zalmai, Hanson-Antczak-type generalized (α,β,γ,ξ,η,ρ,θ)-V-invex functions in semiinfinite multiobjective fractional programming, Part I: Sufficient efficiency conditions, Advances in Nonlinear Variational Inequalities 16 (1) (2013), 91 - 114.
G. J. Zalmai and Qinghong Zhang, Generalized (F,β,ϕ,ρ,θ)-univex functions and global parametric sufficient optimality conditions in semiinfinite discrete minmax fractional programming, PanAmerican Math. J. 17 (2007), 1 - 26.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).